Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact firstname.lastname@example.org with any questions.
Douglas Bowman, James McLaughlin "The Convergence and Divergence of $q$-Continued Fractions outside the Unit Circle," Rocky Mountain Journal of Mathematics, Rocky Mountain J. Math. 36(3), 799-809, (2006)